# SDR CALA2015120400963

- Difficulty date: November 26, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 70,120 hours, 17,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1B EMER LIGHT, 1 OF 2, INOPERATIVE.  ITEM PLACED ON MEL IAW 3351H.  THIS FORM RAISED FOR SDR REPORTING.
